RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ilić-Georgijević, Emil

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:85
Abstract pages:509
Full texts:153
References:77
E-mail:

http://www.mathnet.ru/eng/person75667
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. Emil Ilić-Georgijević, Mirjana Vuković, “Primary decomposition of general graded structures”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, 1,  87–96  mathnet
2014
2. E. Ilić-Georgijević, M. Vuković, “The Wedderburn–Artin theorem for paragraded rings”, Fundam. Prikl. Mat., 19:6 (2014),  125–139  mathnet  mathscinet; J. Math. Sci., 221:3 (2017), 391–400
2012
3. M. Vuković, E. Ilić-Georgijević, “Paragraded rings and their ideals”, Fundam. Prikl. Mat., 17:4 (2012),  83–93  mathnet; J. Math. Sci., 191:5 (2013), 654–660  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020